# SDR DXTA200702089

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 5,970 hours, 3,687 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBON LIKE RESIDUE FOUND ON OUTSIDE OF ALL MAIN WHEELS, BRAKES SEEM A LITTLE GRABBY.  INSPECTED ALL 4 BRAKE STACK HYD. PUCKS AND WEAR INDICATORS FOUND ALL 4 BRAKES SERVICABLE IAW CESSNA 750 M/M 32-42-01
